# SDR GLBA20030568

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 16,399 hours, 20,150 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1303800057
- Condition: Stuck
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S ASI STUCK AT ZERO, PREFORMED PITOT CK OPS CK GOOD
